# SDR ASOA20130926378

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 116
- Aircraft time: 35,620 hours, 26,838 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Lt Elevator
- Component: Elevator
- Component part number: 14534370619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TIP FAIRING UPPER NUT PLATE HOLE IS ELONGATED.  CUT-OUT DAMAGED AREA OF SKIN.  FABRICATED AND INSTALLED A FILLER AND A DOUBLER.  PERFORMED BALANCE CHECK OF ELEVATOR.
